Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 285, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2006, 7:26 PM EDT for DeKalb County, Georgia. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2006, 7:26 PM EDT (23:26 UTC)
- Expired
- Jun 2, 2006, 7:47 PM EDT
- In force
- 21 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 7:45 PM EDT | HAIL 0.75 | Lithonia, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 022326
SVRFFC
GAC089-030000-
/O.NEW.KFFC.SV.W.0285.060602T2326Z-060603T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT FRI JUN 2 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEKALB COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 800 PM EDT
* AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR REDAN...
AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LITHONIA.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3375 8434 3365 8433 3363 8412 3375 8403
3381 8411
$$1 follow-up statement
000
WWUS52 KFFC 022347
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT FRI JUN 2 2006
GAC089-022358-
/O.CAN.KFFC.SV.W.0285.000000T0000Z-060603T0000Z/
DEKALB GA-
748 PM EDT FRI JUN 2 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DEKALB COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF SOUTHERN DEKALB COUNTY AND
SEVERE WEATHER IS NO LONGER EXPECTED.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3375 8434 3365 8433 3363 8412 3375 8403
3381 8411
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 5:35 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 2, 5:35 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT FRI JUN 2 2006 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) THE UPPER LEVEL RIDGE BUILDS OVER THE SOUTHWEST...DEEPENING THE TROUGH AS IT MOVES ACROSS THE EASTERN U.S. THIS TROUGH IS PROVIDING THE PUSH FOR SURFACE FRONT CURRENTLY APPROACHING NORTHWEST GEORGIA. SURFACE FRONT AND ASSOCIATED CONVECTION WILL MOVE THROUGH FORECAST AREA STARTING THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. ALTHOUGH INSTABILITY WILL BE MARGINAL...WIND SHEAR WILL BE VERY WEAK. SEVERE STORMS ARE NOT ANTICIPATED BUT ISOLATED STORMS MAY APPROACH THE SEVERE THRESHOLD. FRONT EXITS SOUTHEAST PORTIONS OF FORECAST AREA BY LATE TOMORROW MORNING...WITH DRIER AIR FILTERING INTO FORECAST AREA BEHIND FRONT UNDER THE INFLUENCE OF NORTHWEST FLOW ALOFT. THIS WILL BRING COOLER TEMPERATURES WITH HIGHS ONLY IN THE 80S THROUGH THE WEEKEND. SURFACE BOUNDARY REMAINS SOUTH OF FORECAST AREA DURING THE DAY ON SUNDAY...MEANWHILE SECOND UPPER LEVEL LOW DEVELOPS OVER GREAT LAKES SUNDAY MORNING AND DIGS SOUTHWARD THROUGH THE DAY. WITH LIMITED MOISTURE TO WORK WITH...WILL CONTINUE DRY FORECAST ACROSS THE AREA THROUGH THE END OF THE WEEKEND. .LONG TERM...(MONDAY THROUGH FRIDAY) THE UPPER LOW DEEPENS OVER THE CAROLINAS THROUGH TUESDAY...WITH LITTLE MOISTURE OVER FORECAST AREA AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHEAST U.S. GFS HINTING AT MCS DEVELOPMENT LATE IN WEEK IN NORTHWEST FLOW ALOFT...BUT CURRENTLY KEEP CONVECTION EAST OF AREA. WILL REMOVE POPS TUESDAY AND WEDNESDAY BUT CONTINUE SLIGHT CHANCE POPS THROUGH REMAINDER OF LONG TERM WITH BELOW NORMAL TEMPERATURES. && .AVIATION... EXPECT SHOWERS AND THUNDERSTORMS TO PERSIST ACROSS MUCH OF THE AREA THROUGH THE EVENING AND PLAN TO USE TEMPO THUNDER MOST TAF SITES. FRONTAL BOUNDARY PROGGED TO MOVE INTO EXTREME NORTHWEST GEORGIA THIS EVENING...PUSHING INTO CENTRAL GEORGIA BY EARLY SATURDAY. EXPECT TSTORM THREAT TO BEGIN TO DIMINISH OVER THE NORTH BY MIDNIGHT BUT WILL HOLD ON TO VCTS CENTRAL SECTIONS THROUGH EARLY MORNING. LOW CIGS (1 TO 2 THSD FT) SETTLING IN AFTER MIDNIGHT AND CONTINUING INTO SATURDAY MORNING. SUSPECT COULD ALSO SEE SOME LATE NIGHT/EARLY MORNING FOG...MAINLY IN RAIN SOAKED AREAS. LOOK FOR SW TO W WINDS THROUGH THE EVENING...BECOMING MORE W TO NW AFTER MIDNIGHT AS BOUNDARY PUSHES THROUGH. EXPECT GRADUAL IMPROVING CONDITIONS SATURDAY MORNING FROM NORTH TO SOUTH ACROSS THE COUNTY WARNING AREA AS BOUNDARY PUSHES THROUGH. EXPECT VFR CONDITIONS ALL AIRPORTS BY NOON WITH BREEZY NORTHWEST WINDS GENERALLY RUNNING IN THE 10 TO 15 KT RANGE. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 65 79 61 83 / 60 10 0 5 ATHENS 65 83 59 88 / 60 20 0 5 GAINESVILLE 63 79 59 84 / 70 20 10 10 ROME 65 85 55 86 / 60 10 10 10 COLUMBUS 68 86 63 88 / 50 20 0 5 MACON 67 86 60 89 / 50 30 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12/49
Hazardous weather outlook, Jun 2, 4:45 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 PM EDT FRI JUN 2 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 445 PM EDT FRI JUN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE SOUTHEAST INTO FAR NORTHWEST GEORGIA LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SEVERE STORMS WILL BE DAMAGING WINDS. ANY THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 45 MPH AND LOCALLY HEAVY RAIN. .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND AFFECT MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT...AS A COLD FRONT MOVES SOUTHEAST FROM THE TENNESSEE VALLEY. THE ATMOSPHERE IS MODERATELY UNSTABLE WITH CAPE VALUES AROUND 2000 AND LIFTED INDEX READINGS OF MINUS 3 TO 5. THOUGH VERTICAL WIND SHEAR WILL BE WEAK...A FEW OF THE STORMS COULD BRIEFLY BECOME SEVERE PRODUCING STRONG WINDS...SMALL HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING. THE SLOW MOVEMENT OF THE STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAIN. THE BEST CHANCE FOR SEVERE STORMS THIS AFTERNOON AND EVENING WILL BE ALONG AND NORTH OF A LINE FROM ATLANTA TO ATHENS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA MAINLY DURING THE MORNING SATURDAY AS A FRONTAL BOUNDARY SLOWLY PUSHES ACROSS THE AREA. THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF EXPECTED SEVERE STORMS..SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 2, 6:18 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 618 PM EDT FRI JUN 2 2006 GAZ034-045-022300- 618 PM EDT FRI JUN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN DEKALB AND GWINNETT COUNTIES UNTIL 700 PM EDT... AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SMALL LINE OF STRONG THUNDERSTORMS FROM SUGAR HILL TO DRUID HILLS...MOVING EAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS...INCLUDING THE CITIES OF SUWANEE...DULUTH...NORCROSS...DORAVILLE...CHAMBLEE...AND TUCKER. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 2, 6:26 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 626 PM EDT FRI JUN 2 2006 GAZ051-062-022315- 626 PM EDT FRI JUN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS IN WARREN AND TALIAFERRO COUNTIES UNTIL 715 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES SOUTHEAST OF CRAWFORDVILLE TO 7 MILES SOUTH OF NORRIS...MOVING EAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WARREN AND TALIAFERRO COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CRAWFORDVILLE...NORWOOD AND WARRENTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 15
Special weather statement, Jun 2, 6:31 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 PM EDT FRI JUN 2 2006 GAZ041-022315- 631 PM EDT FRI JUN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN HARALSON COUNTY UNTIL 715 PM EDT... AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DRAKETOWN TO TALLAPOOSA...MOVING EAST AT 15 MPH. THESE STORMS WILL AFFECT TALLAPOOSA...BUCHANAN...BUDAPEST......WACO...BREMEN...AND DRAKETOWN. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 2, 6:42 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 PM EDT FRI JUN 2 2006 GAZ023-022330- 642 PM EDT FRI JUN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN HALL COUNTY UNTIL 730 PM EDT... AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CANDLER...MOVING SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT GAINESVILLE AND CANDLER. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 2, 6:55 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT FRI JUN 2 2006 GAZ031-043-022345- 655 PM EDT FRI JUN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZED HAIL...AND HEAVY RAIN IN DOUGLAS AND SOUTHERN PAULDING COUNTIES UNTIL 745 PM EDT... AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WINSTON...MOVING EAST AT 15 MPH. THIS STORM WILL AFFECT WINSTON...DOUGLASVILLE...CHAPEL HILL...AND NEW GEORGIA. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 2, 7:09 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 709 PM EDT FRI JUN 2 2006 GAZ024-025-033>035-045-030000- 709 PM EDT FRI JUN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZED HAIL...AND HEAVY RAIN IN DEKALB...BARROW...GWINNETT...JACKSON...BANKS AND FULTON COUNTIES UNTIL 800 PM EDT... AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 6 MILES EAST OF HOMER IN BANKS COUNTY...TO JEFFERSON IN JACKSON COUNTY...TO DACULA IN GWINNETT COUNTY...TO 6 MILES SOUTH OF TURNER FIELD. THE LINE OF THUNDERSTORMS WAS MOVING SOUTHEAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 33 min |
| Jun 2, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 29 min |
| Jun 2, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 30 min |
| Jun 2, 7:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.